# SDR RAIA00104004

- Difficulty date: April 7, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 7,019 hours, 5,715 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 0861DT5
- Part serial: 137
- Condition: Failed
- Location: Rt Aoa
- Part time: 7,019 hours, 5,715 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

7601-STL-DURING TAKEOFF SPS MASTER CAUTION WARNING ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND ANGLE OF ATTACK VANE IAW EMB145 MAINTENANCE MANUAL.
